Fonction de Tschakaloff et fonction $q$-exponentielle

Volume 139 / 2009

Jean-Paul Bézivin Acta Arithmetica 139 (2009), 377-393 MSC: Primary 11J72. DOI: 10.4064/aa139-4-5

Authors

  • Jean-Paul BézivinDépartement de Mathématiques et Mécanique
    Université de Caen
    Laboratoire N. Oresme
    Campus II, Boulevard du Maréchal Juin
    BP 5186, 14032 Caen Cedex, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image